# SDR CA110315013

- Difficulty date: March 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: CM29444240
- Condition: Malfunctioned
- Location: Right
- Part time: 232 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE ROLL THE RT AIRSPEED WOULD LAG BEHIND LT AIRSPEED BY APPRORX 70 KNOTS ALL OTHER INDICATIONS ASSOCAITED WITH PITOT/STACTIC SYSTEM NORMAL. NO WARNINGS EXPECT AIRSPEED MIS COMPARE.  WOULD CORRECT ITSELF SHORTLY. THIS HAPPEND INTERMITTENTLY NOT ON EVERY LEG. COULD NOT DUPLCATE ON GROUND WITH PITOT/STATIC TESTER.  REMOVED RADOME TRACED RH PITOT LINE FROM ADC TO PITOT TUBE. LINE FROM PITOT TUBE CAME FORWARD TURNED 90 DEGREES UP BETWEEN TWO WIRE HARNESS THIS CAUSED THE RUBBER LINE TO KINK.  THIS A NEW AIRCRAFT FIRST TIME SINCE MANUFACTURE THIS AREA HAS BEEN OPENED.  REPLACED WITH NEW AND ROUTED SO LINE WOULD NOT KINK CARRIED OUT FUNCTIONAL TEST ISSUE RECTIFIED.
